# SDR REXA2016032200461

- Difficulty date: March 22, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N8921B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7921
- Aircraft time: 23,718 hours, 21,268 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL 27, FS 559+94, ORIGINAL THICKNESS 0.110, REMAINING AFTER BLEND 0.080, LOSS OF 0.030 OUT OF LIMITS.  R & R SEAT TRACK AT RBL 27 FROM FS 559+80 - 559+96 IAW AMM 53-01-11-020-002 STEP B & 53-01-11-420-001 STEP B & REO 01R-53-00-485.
